Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13173
Title: On the singular 1-dimensional planar sheaves supported on quartics
Authors: Iena, Oleksandr
Keywords: Simpson moduli spacescoherent sheavesvector bundles on curvessingular sheaves
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: 
In the case of the fine Simpson moduli spaces of 1-dimensional planar sheaves supported on quartics. the subvariety of sheaves that are not locally free on their support is connected, singular, and has codimension 2.
Type: Article
URI: http://hdl.handle.net/10077/13173
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13173
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
27_RIMUT48.pdf2.55 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

483
checked on Jun 30, 2022

Download(s)

169
checked on Jun 30, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons